# SDR UALA2011050602236

- Difficulty date: May 5, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 53,274 hours, 14,873 cycles
- Engine: Pwa PW2037
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Selector
- Part number: 1305027
- Part serial: 120
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LDG ALTITUDE CONTROL INOP - UNABLE TO ADJUST.  INSTALLED NEW CABIN PRESSURE SELECTOR PER MM, OPS CHECKS NORMAL.
